MathSciNet Relay Station
MathSciNet bibliographic data
MR2185839 37K10 (81R12)
Guo, Fukui; Zhang, Yufeng The quadratic-form identity for constructing the Hamiltonian structure of integrable systems. J. Phys. A 38 (2005), no. 40, 8537–8548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement